Stoked cause Headaches?
- 07-08-2009, 12:16 PM
- 07-08-2009, 12:41 PM
- 07-08-2009, 02:21 PM
maybe...not real sure if i do. What do you consider high? I have real bad red dry eyes so i use some eyedrops that could cause headache as well. I knowgave me bad headaches as well as some allergy pills, etc..Just no tusre if anyone recieve headaches from this?
07-09-2009, 11:31 AM
07-09-2009, 11:33 AM
07-09-2009, 02:25 PM
Hmmm..... try a topical cream with similar stuff in it and see how you feel. I am not in the business of selling products - maybe a guy from you gym can lend you some.
I think normally the side of Stoked (mine never turned up - thats not AIs fault BTW) is bad stomach stuff. Stoked is set up to get max. the bioavailability of tresveratrol. The puriests like purer tresV but for PCT I don't see a problem - however you might get sides from the stuff that is maximizing the bioavailability. If you are using it PCT you can't afford to loose effect to due bioavailability though. A tresV puriest can afford to choosy 'cause if it ain't working they've time to tweak it. In PCT its gotta work.
Similar Forum Threads
- By SHaneA655 in forum Male Anti-Aging MedicineReplies: 5Last Post: 07-23-2009, 12:38 PM
- By lennoxchi in forum AnabolicsReplies: 9Last Post: 06-03-2008, 11:30 AM
- By A_I_Sports_Nutrition in forum SupplementsReplies: 57Last Post: 04-08-2008, 04:08 AM